# SDR V0XD201406170144

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5241 · Galley Doors
- Part: Service Door
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER CTR HAS SIGNS OF CORROSION.  EVALUATED CORROSION, BLENDED AREA WITH .0003 MATERIAL LOSS.  WITHIN LIMITS IAW SRM 51-42-01.
